Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe pain on left side after exercising, diagnosed with GERD, hiatal hernia, costochondritis. Cause of concern?

I was diagnosed with a hiatal hernia in February last year as well as GERD and costochondritis . I am having severe pain on the left side...where I normally have pain but the pain is more severe now that usual. I did the elliptical for 30 minutes tonight...first time that I have exercised in 6 months. I am a 26 year-old female, 280 pounds...just not sure if I should seek medical evaluation or if this is normal.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there ,
As you have been diagnosed with hiatal hernia you need a periodic medical evaluation.Pains after a long gap in exercise will surely cause pain, which will subside after sometime.
If the is pain very severe you may need painkillers keeping your GERD and hiatal hernia in mind as the pain medicine can worsen the GERD . Seek a medical attention your doctor can give you pain killers with stomach acid suppressants.Continue light exercises, drink good amount of water .
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor